Alert archive / Ohio / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 5, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 3, 2018, 6:03 PM EDT for Morgan County, Perry County, Ohio. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 6:03 PM EDT (22:03 UTC)
- Expired
- Apr 3, 2018, 6:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morgan County, OH, Perry County, OH
The radar
The Cincinnati radar (KILN), 139 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 6:14 PM EDT | TORNADO | 1 W Bruno, OH | AN 50 YARD WIDE EF0 TORNADO SKIPPED ALONG A ROUGHLY 1.25 MILE PATH. THREE PULL-BEHIND CAMPERS WERE TOSSED AROUND AT THE BEGINNING OF THE PATH NEAR RIDENOUR ROAD. A SINGLE WIDE TRAILER OFF RIDENOUR ROAD WAS SHIFTED 3 TO 4 FEET OFF ITS FOUNDATION, ANOTHER TRAILE |
| Apr 3, 6:30 PM EDT | TSTM WND DMG | Crooksville, OH | DISPATCHER STATES MULTIPLE TREES AND POWERLINES DOWN IN THE AREA |
| Apr 3, 6:30 PM EDT | HAIL 0.88 | Crooksville, OH | VIA TRAINED SPOTTER |
| Apr 3, 6:35 PM EDT | TSTM WND DMG | Thornville, OH | MOBILE HOME ON RIDENOUR ROAD OFF SR 13 LIFTED OFF ITS FOUNDATION AND SHIFTED 3 TO 4 FEET. TRAILER ON SAME ROAD SHIFTED. CAMPER ON SAME PROPERTY AS TRAILER PICKED UP AND OVERTURNED AS IT WAS THROWN INTO A UTILITY POLE. ALL PINE TREES ON A PROPERTY ON BRUNO ROAD |
| Apr 3, 6:35 PM EDT | TSTM WND DMG | Thornville, OH | MOBILE HOME ON RIDENOUR ROAD OFF SR 13 LIFTED OFF ITS FOUNDATION AND SHIFTED 3 TO 4 FEET. TRAILER ON SAME ROAD SHIFTED. CAMPER ON SAME PROPERTY AS TRAILER PICKED UP AND OVERTURNED AS IT WAS THROWN INTO A UTILITY POLE. ALL PINE TREES ON SAME PROPERTY DOWN. NO O |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 358 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
082
WUUS51 KRLX 032203
SVRRLX
OHC115-127-032245-
/O.NEW.KRLX.SV.W.0005.180403T2203Z-180403T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
603 PM EDT TUE APR 3 2018
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Northern Perry County in southeastern Ohio...
Northwestern Morgan County in southeastern Ohio...
* Until 645 PM EDT
* At 601 PM EDT, a severe thunderstorm was located over
Pleasantville, or 8 miles northeast of Lancaster, moving east at 60
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
New Lexington, Somerset, Perry State Forest, Thornport,
Crooksville, Thornville, Junction City and Glenford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3992 8241 3991 8217 3982 8217 3982 8208
3977 8208 3976 8185 3970 8237 3974 8236
3974 8241 3983 8240 3984 8247 3992 8247
3993 8245
TIME...MOT...LOC 2201Z 262DEG 51KT 3981 8248
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
301 follow-up statement
233
WWUS51 KRLX 032225
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
625 PM EDT TUE APR 3 2018
OHC115-127-032245-
/O.CON.KRLX.SV.W.0005.000000T0000Z-180403T2245Z/
Perry OH-Morgan OH-
625 PM EDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN PERRY AND NORTHWESTERN MORGAN COUNTIES...
At 625 PM EDT, a severe thunderstorm was located near South
Zanesville, or near Zanesville, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
New Lexington, Somerset, Perry State Forest, Crooksville and Junction
City.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3991 8217 3982 8217 3982 8208 3977 8208
3976 8185 3971 8230 3992 8230
TIME...MOT...LOC 2225Z 262DEG 51KT 3986 8204
HAIL...1.00IN
WIND...60MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:10 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Apr 3, 3:10 PM EDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
310 PM EDT Tue Apr 3 2018
.SYNOPSIS...
A cold front will push east across the area tonight. Strong
thunderstorms and heavy rain are possible with this cold front.
Another cold front pushes southeast later this week.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
As of 216 PM Tuesday...
Heavy rain from showers and thunderstorms tonight falling on
saturated ground could result in additional water problems
across portions of southeast Ohio as well as the northern
counties of West Virginia. With this in mind, issued another
Flash Flood Watch for this evening and tonight.
As of 200 PM Tuesday...
Latest radar mosaic shows area of showers and thunderstorms
that prevailed across much of our northern counties has begun to
move north. This trend is expected to continue and believe this
precip will exit our northern counties during the next few
hours.
Our attention then turns to our west where a line of showers
and storms has developed. These showers and storms are
associated with a cold front which should push across our area
tonight.
Expect these storms should begin to push into our far western
counties later this evening and then across the remainder of the
forecast area overnight. SPC has outlooked the western 90% of
our forecast area in some type of a severe threat. Some of our
far western zones are outlooked as an enhanced threat of severe
thunderstorms with decreasing severe threat as you move east.
Will not regurgitate SPC thinking in the most recent outlook.
In addition to severe threat tonight, some of these storms may
produce locally heavy rainfall which could cause some localized
flooding.
Some of the latest models suggest that precipitation associated
with the upper level system should continue across our northern
counties on Wednesday. So have hung onto PoPs a little longer
than what would occur with just the front.
Airmass across the northern mountain counties could become cold
enough on Wednesday for some light snow to fall. However, little
accumulation is anticipated at this time.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
As of 300 PM Tuesday...
High pressure generally through the period with below normal
temperatures.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 300 pM Tuesday...
The trend north of the Friday night/Saturday system continues,
such that wintry impacts have shifted into our area. We will
continue to closely monitor this as the potential for
accumulating snow is increasing at least across a portion of the
area.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
As of 200 PM Tuesday...
Area of showers and thunderstorms with MVFR/IFR conditions will
lift north by 20Z with vfr conditions prevailing in most locations.
Another round of showers and thunderstorms with MVFR...lcl IFR...
conditions will push east overnight with these conditions
pushing into southeast Ohio after 00Z and then spreading across
the remainder of the area by 09Z. Gusty to strong westerly
winds over 40 kts are possible in some of the stronger storms.
Outside of the storms, gusty southerly winds will become
westerly as the cold front pushes east.
The showers and storms should slowly end from the west after
12Z.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing of showers and storms with a cold
front this evening through the overnight hours will likely
differ than currently forecast.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H H L
HTS CONSISTENCY H H H H H H H H H M M L
BKW CONSISTENCY H H H H H H H H H H H M
EKN CONSISTENCY M H H H H H H H H H H M
PKB CONSISTENCY M H H H H H H H H M M L
CKB CONSISTENCY L H H H H H H H H H H M
AFTER 18Z WEDNESDAY...
No widespread IFR conditions are anticipated.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch from 9 PM EDT this evening through Wednesday
morning for WVZ007>011-017-019-020-031-032.
OH...Flash Flood Watch from 9 PM EDT this evening through Wednesday
morning for OHZ066-067-075-076-083>086.
KY...None.
VA...None.
&&
SYNOPSIS...JSH/30
NEAR TERM...JSH
SHORT TERM...30
LONG TERM...30
AVIATION...JSHHazardous weather outlook, Apr 3, 4:50 PM EDT, 1 hour 13 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 450 PM EDT Tue Apr 3 2018 VAZ003-004-WVZ013>016-018-024>030-033-034-039-040-515-517-519-521- 042100- Dickenson-Buchanan-Lincoln-Putnam-Kanawha-Roane-Calhoun-Mingo-Logan- Boone-Clay-Braxton-Gilmer-Lewis-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Northwest Fayette-Northwest Nicholas- Northwest Webster- 450 PM EDT Tue Apr 3 2018 This Hazardous Weather Outlook is for southwest Virginia, and portions of central West Virginia, northeast West Virginia, northern West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...Tonight. Scattered strong to severe thunderstorms are possible this evening and tonight. The greatest threat from these storms is damaging winds. However, large hail is also possible. In addition, showers and thunderstorms, with heavy rain, may occur this evening into Wednesday. Localized water issues are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ010-011-017-019-020-031-032-042100- Pleasants-Tyler-Wirt-Ritchie-Doddridge-Harrison-Taylor- 450 PM EDT Tue Apr 3 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM EDT THIS EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of central West Virginia and northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a threat for strong to severe storms with isolated damaging wind gusts this evening into early Wednesday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ516-518-520-522>526-042100- Southeast Raleigh-Southeast Fayette-Southeast Nicholas- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- 450 PM EDT Tue Apr 3 2018 This Hazardous Weather Outlook is for portions of northeast West Virginia and southeast West Virginia. .DAY ONE...Tonight. Strong winds aloft could mix down the surface to produce strong wind gusts up to 35 knots over the higher terrain this evening into early Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. KYZ101>103-105-OHZ087-WVZ005-006-042100- Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell- 450 PM EDT Tue Apr 3 2018 This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio and western West Virginia. .DAY ONE...Tonight. There is a threat for strong to severe storms with scattered damaging wind gusts. Large hail may occur with the stronger storms. In addition, localized flash flooding is possible this evening into early Wednesday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ066-067-075-076-083>086-WVZ007>009-042100- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason- Jackson WV-Wood- 450 PM EDT Tue Apr 3 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM EDT THIS EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, northern West Virginia and western West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a threat for strong to severe storms with scattered damaging wind gusts. Large hail may occur with the stronger storms. In addition, localized flash flooding is possible this evening into early Wednesday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Apr 3, 12:13 PM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1213 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD WOLFPEN 39.08N 82.08W
04/03/2018 MEIGS OH DEPT OF HIGHWAYS
SR-143 CLOSED IN BOTH DIRECTIONS BETWEEN JCT OF 143 & 7
AND JCT 684 & 143 DUE TO HIGH WATER.
&&
EVENT NUMBER RLX1801397
JZLocal storm report, Apr 3, 12:16 PM EDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1216 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD RUTLAND 39.04N 82.13W
04/03/2018 MEIGS OH DEPT OF HIGHWAYS
SR-124 CLOSED IN BOTH DIRECTIONS BETWEEN JCT OF 325 &
124 AND JCT OF 124 & 7 DUE TO HIGH WATER.
&&
EVENT NUMBER RLX1801398
JZLocal storm report, Apr 3, 12:24 PM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1224 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD NEW LEXINGTON 39.71N 82.21W
04/03/2018 PERRY OH 911 CALL CENTER
DISPATCH REPORTED SR-93 IN BOTH DIRECTIONS BETWEEN ST
RD 668 AND WHAL RD CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER RLX1801399
JZSpecial weather statement, Apr 3, 12:43 PM EDT, 5 hours 20 minutes before
Special Weather Statement
National Weather Service Charleston WV
1243 PM EDT TUE APR 3 2018
OHZ067-075-076-083>086-WVZ007>011-016>020-029>031-031845-
Jackson-Morgan-Vinton-Washington-Athens-Meigs-Gallia-Doddridge-Roane-
Wirt-Wood-Lewis-Calhoun-Jackson-Harrison-Ritchie-Mason-Gilmer-
Pleasants-Tyler-
1243 PM EDT TUE APR 3 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT MEIGS...WASHINGTON...
SOUTHWESTERN MORGAN...NORTHERN GALLIA...JACKSON...ATHENS...VINTON...
NORTHERN CALHOUN...WIRT...NORTHWESTERN ROANE...NORTHERN JACKSON...
WOOD...HARRISON...PLEASANTS...NORTHWESTERN MASON...RITCHIE...
DODDRIDGE...NORTHERN GILMER...NORTHERN LEWIS AND TYLER COUNTIES...
At 1242 PM EDT, strong thunderstorms were clustered over the area,
moving east at 55 mph.
Locations impacted include...
Parkersburg, Athens, Clarksburg, Marietta, Belpre, Jackson, Wellston,
Nelsonville, Point Pleasant, Weston, Harrisville, St. Marys, Pomeroy,
Glouster, Mcarthur, Oak Hill, Rio Grande, Albany, Elizabeth and
Middlebourne.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 79 between mile markers 93 and 128.
Interstate 77 in West Virginia between mile markers 140 and 186.
Route 50 in West Virginia between mile markers 1 and 82.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
A Flash Flood Watch remains in effect. Heavy downpours could cause
rapid rises in water. If rising water is observed, move to higher
ground. Do not drive into areas covered by water.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.
LAT...LON 3960 8086 3947 8071 3943 8054 3947 8048
3939 8020 3901 8033 3885 8162 3885 8273
3886 8273 3936 8270 3939 8229 3947 8228
3947 8217 3954 8216 3952 8147 3936 8140
3961 8128 3957 8104 3954 8104 3961 8095
TIME...MOT...LOC 1642Z 270DEG 49KT 3919 8229
21Local storm report, Apr 3, 3:00 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
300 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD ALLENSVILLE 39.27N 82.61W
04/03/2018 VINTON OH COUNTY OFFICIAL
HIGHWAY 50 CLOSED W/ 3 FT OF WATER OVER ROADWAY
&&
EVENT NUMBER RLX1801400
MECLocal storm report, Apr 3, 3:04 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
304 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM FLASH FLOOD 2 ENE IRELAND 39.27N 81.75W
04/03/2018 ATHENS OH TRAINED SPOTTER
COUNTY ROAD 62 FLOODED FROM ADJACENT CREEK.
&&
EVENT NUMBER RLX1801401
NWThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:41 AM EDT | Special Weather Statement | RLX | Jackson, Vinton | 64 min |
| Apr 3, 7:16 AM EDT | Flash Flood Watch | RLX | Athens, Morgan, Perry, Vinton, Washington | 8 hr |
| Apr 3, 8:29 AM EDT | Special Weather Statement | RLX | Athens, Gallia, Jackson, Meigs, Morgan, Perry and 1 more | 61 min |
| Apr 3, 9:33 AM EDT | Special Weather Statement | RLX | Athens, Gallia, Jackson, Meigs, Morgan, Perry and 2 more | 57 min |
| Apr 3, 10:40 AM EDT | Special Weather Statement | RLX | Athens, Jackson, Meigs, Morgan, Perry, Vinton and 1 more | 2 hr |
| Apr 3, 10:52 AM EDT | Flash Flood Warning | RLX | Washington | 3 hr |
| Apr 3, 11:14 AM EDT | Flash Flood Warning | RLX | Morgan, Perry, Washington | 7 hr |
| Apr 3, 12:43 PM EDT | Special Weather Statement | RLX | Athens, Jackson, Meigs, Vinton, Washington | 2 hr |
| Apr 3, 12:50 PM EDT | Flash Flood Warning | RLX | Athens, Meigs, Morgan, Vinton, Washington | 15 hr |
| Apr 3, 1:39 PM EDT | Areal Flood Warning | RLX | Meigs, Washington | 3 hr |
| Apr 3, 2:24 PM EDT | Flash Flood Watch | RLX | Athens, Gallia, Jackson, Meigs, Morgan, Perry and 2 more | 13 hr |
| Apr 3, 3:40 PM EDT | River Flood Warning | RLX | Washington | 40 hr |
| Apr 3, 5:13 PM EDT | Areal Flood Warning | RLX | Meigs, Washington | 18 hr |
| Apr 3, 6:10 PM EDT | Tornado Warning | RLX | Perry | 20 min |
| Apr 3, 6:17 PM EDT | Flash Flood Warning | RLX | Morgan, Perry, Washington | 12 hr |
| Apr 3, 6:40 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Perry | 35 min |
| Apr 3, 7:06 PM EDT | Special Weather Statement | RLX | Athens | 24 min |
| Apr 3, 7:35 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Vinton | 55 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.